標題: Sortability of multi-partitions
作者: Hwang, FK
Wang, YM
Lee, JS
應用數學系
Department of Applied Mathematics
公開日期: 1-Dec-2002
摘要: Recently, the theory of sortability of partition property has been shown to be an effective tool to prove the existence of an optimal partition with that property. In this paper, we extend the theory to multi-partition where the partition is on t types of components. We apply our results to settle an optimal assignment problem whose proof was incomplete as given in the literature.
URI: http://dx.doi.org/10.1023/A:1021216024210
http://hdl.handle.net/11536/28370
ISSN: 0925-5001
DOI: 10.1023/A:1021216024210
期刊: JOURNAL OF GLOBAL OPTIMIZATION
Volume: 24
Issue: 4
起始頁: 463
結束頁: 472
Appears in Collections:Articles


Files in This Item:

  1. 000179474300005.pdf